# SDR RRXA11299

- Difficulty date: June 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 8538005
- Condition: Corroded
- Location: Sta.1750-1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO R/H SIDE OF VERT. STAB LWR SKATE ANGLE AT STA.1750-1790, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-0-25 FIG16A. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
